# SDR C2XA09IA142

- Difficulty date: June 2, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N14125
- Make and model: Emb EMB-145XR
- Aircraft serial: 145690
- Aircraft time: 18,261 hours, 9,660 cycles
- Engine: Rroyce AE3007A1E
- Engine time: 16,114 hours, 8,657 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Garlock Seal
- Part number: 425201952
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

VPS - FLIGHT 2408 - DURING CRUISE THE CREW REPORTED AN E1 LOW OIL PRESSURE MESSAGE.  THE CREW SHUT DOWN THE NUMBER ONE ENGINE AS A PRECAUTION, AND DIVERTED TO VPS WHERE THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT, AND REMOVED AND REPLACED THE NUMBER ONE ENGINE AIR TURBINE STARTER GARLOCK SEAL, OPERATIONALLY TESTED WITH NO LEAKS OR DEFECTS.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
